Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What is this white patchy skin with red dots like a fungal infection in my groin area ?

Hi, I have what looks like a fungal infection in my groin area. Hi, I have what looks like a fungal infection in my groin area. It looks like white patchy skin with a few red dots. What is this, what are its causes and how can I treat it?
Asked On : Sat, 26 Feb 2011
Answers:  2 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello dear. yes u r very correct. it is a fungal infection. keep the area dry.apply abzorb powder. it will help.
Answered: Sat, 26 Feb 2011
I find this answer helpful
  User's Response
Hi, Welcome to HealthcareMagic!
It seems that you are having tinea cruris (a fungal infection around your groins), which is a very common condition. Apply Onabet cream twice a day & keep the area clean and dry. If no improvement in a reasonable period of time (like 1 week), please consult a dermatologist for further management.
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor